# SDR QXEA2010080900477

- Difficulty date: August 5, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 22,482 hours, 23,285 cycles
- Engine: Pwc PW150A
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 473911
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

NOSE DOOR AMBER LIGHT REMAINED LLUMINATED AFTER EXTENDING GEAR ON APPROACH.  ALT GEAR EXTENSION WAS NOT PERFORMED IAW EMERGENCY CHECKLIST.  NO EXCEEDENCES NOTED.  GEAR SHOWED 3 GREEN AT ALL TIMES. ABORTED APPROACH AND WENT AROUND. LANDING UNEVENTFUL. NORMAL TAXI TO THE GATE. FERRIED TO FOR REPAIRS. PSEU NOTED "PSEU CHANNEL B FAIL CHANNEL INOP" AND" NGLK2 FAULT UNREASONABLE FAR" UNDER CURRENT FAULTS WITH DASHES INDICATION FOR NG LK2. R & R NG LK2 NLG ALTERNATE- LOCK PROXIMITY SENSOR HARNESS IAW AMM TASK 32-21-11-000-803 AND TASK 32-21-11-400-803.  BOTH FAULTS WENT AWAY. PERFORMED OPS TEST OF THE LANDING GEAR EXTENSION AND RETRACTION. OPS TEST GOOD NO DEFECTS NOTED. RETURNED TO SERVICE.
